# SDR 2002F00623

- Difficulty date: June 9, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N118MP
- Make and model: Israel 1124A
- Aircraft serial: 340
- Aircraft time: 6,197 hours, 4,688 cycles
- Engine: Garrtt TFE73131G
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Locked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE NR 1 BRAKE LOCKED OVERHEATING THE BRAKE.  THE HEAT DAMAGED THE BRAKE, WHEEL AND AXLE.  THE WHOLE ASSEMBLY WAS REPLACED AND FUNCTION CHECK SATISFACTORY.
